National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 546881

History of Changes from the VAERS Wayback Machine

First Appeared on 3/14/2015

VAERS ID: 546881
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2011-09-15
Onset:2011-12-19
Submitted:2014-10-07
Entered:2014-10-07
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NK44350 / - UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Angina pectoris, Aphasia, Arthralgia, Asthenia, Chills, Disturbance in attention, Dizziness, Headache, Hyperacusis, Hypersomnia, Influenza like illness, Mental impairment, Muscle disorder, Myalgia, Nausea, Palpitations, Paraesthesia, Photophobia, Pyrexia, Vomiting, Activities of daily living impaired, Post viral fatigue syndrome

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Diagnostic Lab Data:
CDC 'Split Type': WAES1410NOR002021

Write-up:Information has been received from SPMSD (manufacturer control # NO-1577272925-E2014-09060) on 03-OCT-2014. Case was received from a consumer or other non health professional via the Health Authority on 29-Sep-2014 under the reference NO-NOMAADVRE-PASRAPP-2014-0001106. Case is not medically confirmed. A 12-year-old female patient (weight 55 kg, height 164 cm) with no medical history reported received a dose of GARDASIL (batch no. NM18120, lot# NK44350, expire date 31-MAY-2012) via not reported route of site of administration on 15-Sep-2011. On 19-Dec-2011, the patient developed nausea, fever, abdominal pain and myalgic encephalomyelitis. On an unspecified date, the patient also developed flu-like symptoms. It started with cardiac tingling and cardiac pain, abdominal pain and nausea. The patient also experienced dizziness, vomiting, always palpitation, headache, influenza-like symptoms and pain in joints and muscles. Fever occurred on and off. In addition impaired muscles, shivering hands, feet gel-like on the inside of hands were reported. Further events included sensitive to light and sound, sleeps between 17-20 hours/day, concentration impairments, difficulties to think and loss of words. The patient had not the energy to go out, has not been to school since Sep-2013. According to the patient''s parents, she has developed myalgic encephalomyelitis due to this vaccine her entire adolescent and education/higher education have been shattered from this vaccine. Description of the adverse advent process: In Primary School they have documentation on how her absence increased post vaccination. HPV vaccine is not categorized under drugs, which have made the parents write something off topic to get their point through they feel that time has been lost, and it took too much time for the physician to deal with the case and to report it. The parents were desperate, since everything have been taken so much time, it took years. The parents reported the HPV vaccine. At the time of reporting, the patient had not recovered. On 14-Jun-2014, the patient received a further dose of GARDASIL. No further details reported. Noteworthy: Upon medical review the company judged relevant to code the following adverse events: cardiac pain, dizziness, vomiting, palpitations, which were not coded by the HA, but mentioned in the narrative.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=546881&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166